# SDR ABXA20120201256

- Difficulty date: February 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102265
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FROM STA 720 39L-38L HAS MISS DRILLED HOLE.  REMOVED AND REPLACED SHEAR TIE PER BOEING DWG 140T2102 & SRM 51-40-02, ACFT WAS GROUNDED.
